E-ISSN 2534-9821
 

Case Report 


Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia

Jayasundara UK, Pirasath Selladurai, Wickramarathne HPJS, Sugathapala AGH, Wijegunaratne T.

Abstract
Dapsone, rarely causes agranulocytosis which is very serious toxic effect of the sulfones. It is usually reversible condition; however it can lead to sepsis and even death. There are few cases with agranulocytosis due to dapsone in literature. Here, we reported neutropenic sepsis with an array of complications due to dapsone, in a patient treated for resistant immune mediated thrombocytopenia. which to the best of our knowledge is the first such report in Sri Lanka.

Key words: Dapsone, neutropenia, sepsis, genital ulcer


 
ARTICLE TOOLS
Abstract
PDF Fulltext
Print this article Print this Article
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Jayasundara UK
Articles by Pirasath Selladurai
Articles by Wickramarathne HPJS
Articles by Sugathapala AGH
Articles by Wijegunaratne T
on Google
on Google Scholar
Article Statistics
 Viewed: 695
Downloaded: 111
Cited: 0

How to Cite this Article
Pubmed Style

UK J, Selladurai P, HPJS W, AGH S, T W. Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. Int J Med Rev Case Rep. 2019; 3(1): 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis


Web Style

UK J, Selladurai P, HPJS W, AGH S, T W. Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. http://mdpub.net/?mno=28783 [Access: April 19, 2019]. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis


AMA (American Medical Association) Style

UK J, Selladurai P, HPJS W, AGH S, T W. Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. Int J Med Rev Case Rep. 2019; 3(1): 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



Vancouver/ICMJE Style

UK J, Selladurai P, HPJS W, AGH S, T W. Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. Int J Med Rev Case Rep. (2019), [cited April 19, 2019]; 3(1): 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



Harvard Style

UK, J., Selladurai, . P., HPJS, . W., AGH, . S. & T, . W. (2019) Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. Int J Med Rev Case Rep, 3 (1), 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



Turabian Style

UK, Jayasundara, Pirasath Selladurai, Wickramarathne HPJS, Sugathapala AGH, and Wijegunaratne T. 2019. Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. International Journal of Medical Reviews and Case Reports, 3 (1), 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



Chicago Style

UK, Jayasundara, Pirasath Selladurai, Wickramarathne HPJS, Sugathapala AGH, and Wijegunaratne T. "Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia." International Journal of Medical Reviews and Case Reports 3 (2019), 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



MLA (The Modern Language Association) Style

UK, Jayasundara, Pirasath Selladurai, Wickramarathne HPJS, Sugathapala AGH, and Wijegunaratne T. "Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia." International Journal of Medical Reviews and Case Reports 3.1 (2019), 67-69. Print. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis



APA (American Psychological Association) Style

UK, J., Selladurai, . P., HPJS, . W., AGH, . S. & T, . W. (2019) Dapsone induced neutropenic sepsis in a patient with immune mediated thrombocytopenia. International Journal of Medical Reviews and Case Reports, 3 (1), 67-69. doi:10.5455/IJMRCR.Dapsone-induced-neutropenic-sepsis